# SDR UIEA2016113000936

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS8704U17
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 6 SLING MOUNTING BOLTS ARE WORN.  REPLACED IAW AMM 71-11-04.
